New York, 2013Flooding in New York, June 29, 2013
June 29, 2013 · NWS BTV · 2 events in 1 county or zone
Thunderstorms with heavy rainfall developed on 6/29 in a warm unstable airmass. The region had been hit with excessive rainfall during the preceding month, and the ground was saturated and rivers and streams were running high.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $175,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms with heavy rainfall developed on 6/29 in a warm unstable airmass. The region had been hit with excessive rainfall during the preceding month, and the ground was saturated and rivers and streams were running high.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before the first event at Jun 29, 3:44 PM EST, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 29, 3:44 PM EST, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
444 PM EDT SAT JUN 29 2013
.SYNOPSIS...
SHOWERS AND THUNDERSTORMS ACROSS THE REGION WILL DISSIPATE THIS
EVENING AND OVERNIGHT...BUT RE-DEVELOP SUNDAY AFTERNOON WITH A
CONTINUED THREAT OF SMALL HAIL...GUSTY WINDS AND ESPECIALLY HEAVY
RAINFALL. UNSETTLED WEATHER THEN CONTINUES INTO NEXT WEEK WITH
SEVERAL ROUNDS OF RAIN EXPECTED THROUGH THE WEEK.
&&
.NEAR TERM /UNTIL 8 PM THIS EVENING/...
AS OF 445 PM EDT SATURDAY...SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL CONTINUE ACROSS THE BTV CWA THIS EVENING
BEFORE DISSIPATING AFTER SUNSET WITH THE LOSS OF SURFACE HEATING
AND INSTABILITY. SOME STORMS WILL PRODUCE HEAVY RAINFALL ON THE
ORDER OF A HALF TO 1 INCH IN ABOUT AN HOUR...WITH SOME LOCALIZED
FLOODING AND PONDING ON ROADS LIKELY. AFTER SUNSET...CONDITIONS
REMAIN RATHER MUGGY WITH OVERNIGHT TEMPS HOVERING THE 60S AND
DEWPOINTS A DEGREE OR TWO BELOW. THIS SHOULD PRODUCE AREAS OF
FOG...LOCALLY DENSE AT TIMES.
&&
.SHORT TERM /8 PM THIS EVENING THROUGH TUESDAY/...
AS OF 445 PM EDT SATURDAY...FOR SUNDAY...BROKEN RECORD PATTERN
CONTINUES WITH THE THREAT OF MORE AFTERNOON SHOWERS AND
THUNDERSTORMS. WHILE OVERALL SUPPORT SUPPORT IS LACKING AS WE'RE
INBETWEEN SHORTWAVES TROUGHS WITH SOME SLIGHT BUILDING HEIGHTS AT
500MB...925-850MB THERMAL BOUNDARY WHERE CONVECTION INITIATED ON
SATURDAY REMAINS IN PLACE AND SHOULD BE THE FOCUS AGAIN FOR
SHOWER AND THUNDERSTORMS DEVELOPMENT SUNDAY AFTERNOON. LOCAL 2KM
BTV WRF MODEL WHICH NAILED THE CONVECTION SATURDAY SUPPORTS THIS
IDEA AS WELL...SO HAVE GONE WITH LIKELY POPS FOR SUNDAY
AFTERNOON. HIGHS WILL BE SIMILAR TO SATURDAY...MID 70S TO LOW
80S.
SUNDAY NIGHT INTO MONDAY PATTERN SHIFTS A BIT AS BERMUDA HIGH OFF
THE ATLANTIC COAST SHIFTS WESTWARD WHILE UPPER TROUGH OVER THE
CENTRAL CONUS DIGS SOUTHWARD. THIS WILL SHIFT MID/UPPER LEVEL FLOW
MORE SOUTHERLY ACROSS THE EAST COAST AND ADVECT DEEPER MOISTURE BACK
INTO OUR CWA BY MONDAY. IN ADDITION...SEVERAL WAVES OF LOW PRESSURE
WILL MOVE SOUTH TO NORTH THROUGH THE UPPER FLOW WITH SHOWERS
DEVELOPING ACROSS THE REGION MID-MORNING MONDAY AND CONTINUING
THROUGH MONDAY NIGHT. WITH THE EARLY ARRIVAL OF PRECIP MONDAY
SURFACE INSTABILITY AND HEATING WILL BE AT A MINIMUM DUE TO CLOUD
COVER SO NOT EXPECTING MUCH IN THE WAY OF THUNDER...MAYBE SOME
EMBEDDED RUMBLES OF THUNDER. HIGHS WILL ALSO LARGELY DEPEND ON
PRECIP AND CLOUD COVER WITH MOST OF THE CWA LIKELY HOLDING IN THE
70S...PUSHING INTO THE 80S ALONG IN THE INTL BORDER. LOWS MONDAY
NIGHT REMAIN MILD IN THE 60S.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
AS OF 445 PM EDT SATURDAY...LITTLE CHANGE TO THE EXTENDED
FORECAST...WARM AND HUMID WITH DAILY CHANCES OF SHOWERS AND
THUNDERSTORMS.
MID-LATE SUMMER PATTERN WITH STRONG BERMUDA HIGH AND UPPER LEVEL
RIDGE AND TROF OFF TO THE WEST WILL PRODUCE A DEEP AND MOIST
SOUTHERLY FLOW OF TROPICAL AIR AND A CONTINUED THREAT FOR SHOWERS
AND THUNDERSTORMS.
CHANCES FOR SHOWERS APPEAR HIGHEST EARLY IN THE PERIOD WHEN
REMNANTS OF SURFACE BOUNDARY WILL BE DRAPED ACROSS
REGION...PROVIDING A FOCUS FOR THE PRECIPITATION.
OTHERWISE...PRECIPITATION CHANCES AND THREAT OF THUNDERSTORMS
EXPECTED TO HIGHEST DURING AFTERNOON AND EVENING HOURS EACH
DAY...DURING TIME OF MAX HEATING AND INSTABILITY.
WITH PRECIPITABLE WATER VALUES REMAINING VERY HIGH THROUGH
THURSDAY (NEAR 2 INCHES) THERE WILL BE CONTINUED THREAT FOR
LOCALLY HEAVY DOWNPOURS AND POTENTIAL HYDRO CONCERNS.
GIVEN THE COPIOUS AMOUNTS OF RAIN WE HAVE RECEIVED THIS MONTH AND
THE SATURATED SOIL CONDITIONS. THERE ARE SOME INDICATIONS THAT BY
LATE IN THE WEEK THE RIDGE MAY RETROGRADE WEST FAR ENOUGH TO ALLOW
FOR FLOW TO BECOME MORE WESTERLY AND ZONAL...WHICH WOULD HELP DRY
THINGS OUT JUST A BIT.
TEMPERATURES WILL BE ABOVE NORMAL THROUGH THE PERIOD AND IT WILL
BE HUMID. EXPECT VALLEY HIGHS IN THE MID AND PERHAPS UPPER
80S...WITH LOWS MAINLY IN THE 60S.
&&
.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
THROUGH 18Z SUNDAY...MAINLY VFR THROUGH 03Z EXCEPT LOCALLY MVFR
TSRA/SHRA THROUGH 00Z. CLEARING SKIES THIS EVENING WILL ALLOW FOR
LOCAL AREAS OF IFR/LIFR IN FOG 07-12Z ESPECIALLY AT KSLK/KMPV.
CAN'T QUITE RULE OUT FOG AT BTV AND PBG ESPECIALLY WITH SHOWERS
THIS AFTERNOON. MAINLY VFR AGAIN AFTER 12-14 SUNDAY. WINDS MAINLY
VARIABLE WITH SURFACE LOW PRESSURE OVER THE REGION.
OUTLOOK 18Z SUNDAY THROUGH THURSDAY...MAINLY VFR ALTHOUGH BRIEF
MVFR/IFR POSSIBLE IN ANY SCATTERED SHOWERS OR THUNDERSTORMS. MAY
SEE MVFR/IFR IN SOME FOG/BR DURING THE OVERNIGHT HOURS IN ANY
PLACES THAT SEE RAIN.
&&
.HYDROLOGY...
AS OF 445 PM EDT SATURDAY...SCATTERED SHOWERS AND THUNDERSTORMS
ARE EXPECTED DAILY ACRS THE NORTH COUNTRY. THE THREAT FOR
ADDITIONAL FLOODING WITH POSSIBLE FLASH FLOODING AGAIN THIS
UPCOMING WK...ESPECIALLY AS THE AVAILABLE MOISTURE IN THE
ATMOSPHERE INCREASES. THE COMBINATION OF DEEP MOISTURE
ADVECTION... SFC INSTABILITY...AND SFC BOUNDARY NEARBY WL HELP IN
THE DEVELOPMENT OF DAILY ROUNDS OF SHOWERS/STORMS. GIVEN THE
RECENT RAINS AND ALREADY SATURATED SOILS...VERY LITTLE ADDITIONAL
RAINFALL IS NEEDED TO CAUSE PROBLEMS. RAPID RISES ON LOCAL
WATERWAYS CAN BE EXPECTED IN AND AROUND ANY THUNDERSTORM ACTIVITY.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.
&&
SYNOPSIS...TABER
NEAR TERM...LAHIFF
SHORT TERM...TABER
LONG TERM...RJS/SISSON
AVIATION...SISSON
HYDROLOGY...BTV
Hazardous weather outlook, Jun 29, 2:18 AM EST, 15 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
318 AM EDT SAT JUN 29 2013
NYZ026>031-034-035-087-VTZ001>012-016>019-300730-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
318 AM EDT SAT JUN 29 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.
.DAY ONE...TODAY AND TONIGHT.
SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY ACROSS THE
NORTH COUNTRY. A FEW STRONGER STORMS WILL BE POSSIBLE ACROSS
PARTS OF CENTRAL...EASTERN...AND SOUTHERN VERMONT. THESE STORMS WILL BE
CAPABLE OF PRODUCING SMALL HAIL...GUSTY WINDS...AND BRIEF HEAVY
DOWN POURS. IN ADDITION...ISOLATED FLASH FLOODING WILL BE
POSSIBLE...GIVEN THE SATURATED SOIL CONDITIONS. THE AREAL COVERAGE
AND INTENSITY OF PRECIPITATION WILL DECREASE AROUND SUNSET THIS
EVENING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THE DAILY CHANCES OF SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS
WILL CONTINUE FOR SUNDAY THROUGH MOST OF THIS UPCOMING WEEK. THE
COMBINATION OF SATURATED SOILS AND ADDITIONAL LOCALIZED HEAVY RAINFALL
WILL CONTINUE THE POTENTIAL FOR FLASH FLOODING...ESPECIALLY AS THE
AMOUNT OF AVAILABLE MOISTURE IN THE AIR MASS INCREASES AGAIN BY
EARLY THIS UPCOMING WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 29, 1:18 PM EST, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
218 PM EDT SAT JUN 29 2013
NYZ035-VTZ002-005-006-008-016-017-291915-
EASTERN CHITTENDEN VT-EASTERN ESSEX NY-EASTERN FRANKLIN VT-
LAMOILLE VT-WASHINGTON VT-WESTERN CHITTENDEN VT-WESTERN FRANKLIN VT-
218 PM EDT SAT JUN 29 2013
...A STRONG THUNDERSTORM WILL MOVE THROUGH CENTRAL CHITTENDEN...
NORTHEASTERN ESSEX...NORTHWESTERN WASHINGTON...SOUTH CENTRAL FRANKLIN
AND SOUTHWESTERN LAMOILLE COUNTIES...
AT 212 PM EDT...A STRONG THUNDERSTORM WAS NEAR FOUR BROTHERS...MOVING
EAST AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. HEAVY RAINFALL
WILL CAUSE PONDING OF WATER IN URBAN AREAS...HIGHWAYS AND
STREETS...AS WELL AS OTHER POOR DRAINAGE AREAS AND LOW LYING
SPOTS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
SHELBURNE POINT...SOUTH BURLINGTON...EXIT 13 I89...EXIT 14 I89...
ESSEX JUNCTION...EXIT 12 I89...ESSEX CENTER...NORTH WILLISTON...
JERICHO...JERICHO CENTER...UNDERHILL...NORTH UNDERHILL...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.
BE CAREFUL WHEN DRIVING. PONDING WATER ON ROADWAYS CAN CREATE
DANGEROUS DRIVING CONDITIONS...AND HEAVY RAINFALL WILL REDUCE
VISIBILITY.
BOATERS ON LAKE CHAMPLAIN SHOULD SEEK SAFE HARBOR. STRONG WINDS WILL
CAUSE HIGHER WAVES AND SUDDEN WIND SHIFTS MAY OVERTURN SMALL BOATS.
LAT...LON 4470 7284 4444 7271 4431 7338 4448 7347
LOCONTO
Special weather statement, Jun 29, 1:34 PM EST, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
234 PM EDT SAT JUN 29 2013
VTZ003-004-007-291930-
CALEDONIA VT-ESSEX VT-ORLEANS VT-
234 PM EDT SAT JUN 29 2013
...A CLUSTER OF STRONG THUNDERSTORMS WILL MOVE THROUGH NORTHEASTERN
CALEDONIA...NORTHERN ESSEX AND SOUTHEASTERN ORLEANS COUNTIES...
AT 224 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WERE LOCATED OVER
SOUTHERN ORLEANS AND NORTHEASTERN CALEDONIA COUNTIES. THE STRONGEST
THUNDERSTORM WAS LOCATED 5 MILES NORTH OF SUTTON. THESE STORMS ARE
MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. DOPPLER RADAR
ESTIMATES THAT AROUND ONE INCH OF RAIN HAS FALLEN FROM PRIOR
THUNDERSTORMS. ADDITIONAL HEAVY RAINFALL FROM THESE STORMS WILL
CAUSE ELEVATED LEVELS ON SMALL CREEKS AND STREAMS...AND PONDING OF
WATER ON COUNTRY ROADS AND FARMLAND ALONG THE BANKS OF CREEKS AND
STREAMS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
EAST CHARLESTON...EAST BROWNINGTON...ISLAND POND...MORGAN CENTER...
WARREN GORE...AVERYS GORE...NORTON...AVERILL...WALLACE POND...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.
BE CAREFUL WHEN DRIVING. PONDING WATER ON ROADWAYS CAN CREATE
DANGEROUS DRIVING CONDITIONS...AND HEAVY RAINFALL WILL REDUCE
VISIBILITY.
LAT...LON 4498 7152 4493 7150 4459 7202 4471 7221
4480 7217 4502 7190 4502 7159
LOCONTOSpecial weather statement, Jun 29, 2:47 PM EST, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
347 PM EDT SAT JUN 29 2013
VTZ003-004-007-292100-
CALEDONIA VT-ESSEX VT-ORLEANS VT-
347 PM EDT SAT JUN 29 2013
...ADDITIONAL HEAVY RAINFALL WILL MOVE THROUGH EASTERN
ORLEANS...NORTHEASTERN CALEDONIA AND WEST CENTRAL ESSEX COUNTIES...
AT 329 PM EDT...DOPPLER RADAR ESTIMATES THAT UP TO ONE AND A HALF
INCHES OF RAIN HAS FALLEN IN THE PAST THREE HOURS FROM
THUNDERSTORMS MOVING OVER SOUTHEASTERN ORELANS..NORTHEASTERN
CALEDONIA...AND WEST-CENTRAL ESSEX COUNTIES. THOUGH PRIOR
THUNDERSTORMS HAVE MOVED OUT OF THE AREA...THE POTENTIAL FOR
ADDITIONAL THUNDERSTORM DEVELOPMENT LATER IN THE AFTERNOON MAY
PRODUCE LOCALIZED FLOODING.
EXCESSIVE RUNOFF WILL CAUSE ELEVATED LEVELS ON SMALL CREEKS AND
STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND FARMLAND ALONG
THE BANKS OF CREEKS AND STREAMS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
EAST CHARLESTON...EAST BROWNINGTON...WESTMORE...SUTTON...
CITIZENS IN THESE LOCATIONS ARE ADVISED TO STAY TUNED TO LOCAL
TELEVISION AND MEDIA OUTLETS AND NOAA WEATHER RADIO FOR LATER
STATEMENTS.
LAT...LON 4488 7213 4492 7213 4495 7212 4495 7205
4495 7198 4495 7195 4495 7186 4460 7187
4457 7214 4470 7213
LOCONTOLocal storm report, Jun 29, 3:23 PM EST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
423 PM EDT SAT JUN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD BURLINGTON 44.48N 73.21W
06/29/2013 CHITTENDEN VT PUBLIC
NUMEROUS ROADS FLOODED IN BURLINGTON AND SOUTH
BURLINGTON
&&
EVENT NUMBER BTV1300181
MUCCILLILocal storm report, Jun 29, 3:55 PM EST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
455 PM EDT SAT JUN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD ESSEX JUNCTION 44.49N 73.11W
06/29/2013 CHITTENDEN VT LAW ENFORCEMENT
CASCADE STREET...DUNBAR DRIVE...AND MAPLEWOOD LANE
FLOODED
&&
EVENT NUMBER BTV1300182
MUCCILLISpecial weather statement, Jun 29, 5:07 PM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
607 PM EDT SAT JUN 29 2013
NYZ028-031-VTZ001-300000-
EASTERN CLINTON NY-GRAND ISLE VT-WESTERN CLINTON NY-
607 PM EDT SAT JUN 29 2013
...RUNOFF FROM RECENT HEAVY RAIN MAY CAUSE LOW-LYING FIELD AND
MINOR ROAD FLOODING ACROSS NORTHEASTERN CLINTON AND WEST CENTRAL
GRAND ISLE COUNTIES...
AT 559 PM EDT...RECENT HEAVY RAINFALL OF A HALF INCH TO ONE INCH HAD
FALLEN ACROSS FAR NORTHEASTERN NEW YORK..ESPECIALLY BETWEEN
JERICHO...WEST CHAZY...AND SCIOTA.
EXCESSIVE RUNOFF FROM THIS HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS
ON SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS
AND FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. MINOR WASHOUTS
OF DRIVEWAYS MAY ALSO OCCUR.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
SCIOTA...WEST CHAZY...ALTONA...WEST BEEKMANTOWN...JERICHO...
TURN AROUND...DON'T DROWN. DO NOT DRIVE INTO AREAS WHERE WATER COVERS
THE ROAD.
LAT...LON 4472 7370 4488 7368 4495 7356 4499 7344
4496 7339 4482 7337
MUCCILLIFlood, Clinton
- When
- June 29, 5:40 PM EST to 10:00 PM EST
- Where
- Clinton County, 2.07 mi SSE of West Beekmantown to 3.55 mi W of Beekmantown
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- Department of Highways
- Coordinates
- 44.742, -73.536
Heavy rainfall over the higher terrain of central Clinton County NY caused flooding of Military Turnpike (Route 190), closing it from Duley Road to Seymour Road.
Flood, Clinton
- When
- June 29, 7:13 PM EST to 10:00 PM EST
- Where
- Clinton County, 1.03 mi SW of Altona to 0.54 mi NW of Ledger Corners
- Cause
- Heavy Rain
- Property damage
- $150,000
- Reported by
- Law Enforcement
- Coordinates
- 44.868, -73.662
Heavy rainfall on saturated ground caused flooding in Central Clinton County. Tributaries to the Saranac River flooded local roads and highways, including General Leroy Manor Road, Route 374 in Cadyville between Trudeau Road and Church Road, as well as other local roads in the Rand Hill area.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood in Vermont, June 29, 2013$250,000 · 1 event
- Flash Flood in Ohio, June 29, 2013$75,000 · 1 event
- Tornadoes in South Carolina, June 29, 2013$50,000 · EF0 · 2 events
- Flooding in Illinois, June 29 to 30, 2013$44,000 · 2 events
- Flash Flood and Debris Flow in Washington, June 29, 2013$20,000 · 4 events
- Lightning Strike in Idaho, June 29, 20132 injured · 1 event
- Marine Thunderstorm Winds and Waterspout in Gulf of Mexico, June 29 to 30, 201356 kt wind · 14 events
- Hail and Damaging Winds in Illinois, June 29, 2013$16,000 · 52 kt wind · 3 events
- Flash Flooding and Flooding in Pennsylvania, June 29, 2013$4,000 · 50 kt wind · 10 events
- Hail and Damaging Winds in Maine, June 29, 20132 in hail · 9 events
- Flash Flood and Hail in Washington, June 29, 20131 in hail · 7 events
- Flash Flood and Damaging Winds in Montana, June 29, 201361 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 455481, 455489.